JOURNAL BROWSE
Search
Advanced SearchSearch Tips
RADII PROBLEMS OF CERTAIN SUBCLASSES OF ANALYTIC FUNCTIONS WITH FIXED SECOND COEFFICIENTS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 37, Issue 3,  2015, pp.317-323
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2015.37.3.317
 Title & Authors
RADII PROBLEMS OF CERTAIN SUBCLASSES OF ANALYTIC FUNCTIONS WITH FIXED SECOND COEFFICIENTS
PORWAL, SAURABH; BULUT, SERAP;
  PDF(new window)
 Abstract
The purpose of the present paper is to study certain radii problems for the function , where is a positive real number, is a complex number such that and the function F(z) varies various subclasses of analytic functions with fixed second coefficients. Relevant connections of the results presented herewith various well-known results are briefly indicated.
 Keywords
Analytic;Univalent;Starlike functions;Convex functions;Close-to-Convex functions;Spiral-like functions;Salagean Derivative;
 Language
English
 Cited by
 References
1.
H.S. Al-Amiri, On the radius of univalence of certain analytic functions, Colloq. Math., 28 (1973), 133-139.

2.
P.L. Duren, Univalent Functions, Grundleherem der Mathematischen Wissenchaften 259, Springer-Verlag, New York, Berlin, Heidelberg, Tokyo, 1983.

3.
V.P. Gupta, P.K. Jain and I. Ahmad, On the radius of univalence of certain classes of analytic functions with fixed second coefficients, Rend. Math., 12 (1979), 423-430.

4.
E. Kadioglu, On subclass of univalent functions with negative coefficients, Appl. Math. Comput., 146 (2003), 351-358. crossref(new window)

5.
V. Kumar, On univalent functions with fixed second coefficient, Indian J. Pure Appl. Math., 14(11) (1983), 1424-1430.

6.
R.J. Libera, Some classes of regular univalent functions, Proc. Amer. Math. Soc., 16(1965), 755-758. crossref(new window)

7.
A.E. Livingston, On the radius of univalence of certain analytic functions, Proc. Amer. Math. Soc., 17 (1966), 352-357. crossref(new window)

8.
Z. Nehari, Conformal Mapping, Mc-Graw Hill, New York, 1953.

9.
M.S. Robertson, On the theory of univalent functions, Ann. Math., 37 (1936), 374 408. crossref(new window)

10.
G.S. Salagean, Subclasses of univalent functions, Complex Analysis-Fifth Romanian Finish Seminar, Bucharest, 1(1983), 362-372.

11.
L. Spacek, Prispevek k teorii funkciprostych, Casopispest. Math., 62 (1933), 12-19.

12.
P.D. Tuan and V.V. Anh, Radii of starlikeness and convexity of certain classes of analytic functions, J. Math. Anal. Appl., 64 (1978), 146-158. crossref(new window)

13.
P.D. Tuan and V.V. Anh, Radii of convexity of two classes of regular functions, Bull. Aust. Math. Soc., 21 (1980), 29-41. crossref(new window)